# SDR QXEA2009021000099

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,923 hours, 14,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5-  LT MLG WHEEL WELL HAS GOUGE ON AFT SKIN EDGE AT APPROX 5 INCH FROM FUSELAGE OUTBOARD.  REMOVED SHARP EDGES AND BLENDED IAW CRJ SRM    51-12-06-101-001-A01.  MATERIAL REMOVAL NEGLIGIBLE (<.002 INCH) WITHIN LIMITS PER SRM TASK 57-51-01-101-001-A01 TABLE 1.  FPI BLENDED AREA FOR CRACKS IAW NDTM  PART 1, 51-20-08.  NO CRACKS NOTED.  ALODINE, PRIMER AND PAINT APPLIED TO AFFECTED AREA IAW CRJ SRM 51-12-00-101-001-A01.
